# SDR AALA20120406019

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 64,685 hours, 22,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, EXTERIOR SKIN, TOP FORWARD DOUBLER HAS HOLE BESIDE RIVET.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED DOUBLER AND FILLER PER SRM 51-10-02-G8 AND EA COMP-52-022854.
